# SDR DALA13052113762

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BS 727 +4", LBL 20 -RBL 20 BULKHEAD PANEL LOWER SUPPORT ANGLE IS CORRODED AND BENT.  MAINTENANCE REPLACED LOWER BULKHEAD ANGLE IAW SRM 51-40-02, SN 2284041.
